# SDR SWAA2022032232349

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO DOOR; FWD. CORNER SCUFF PLATE CRACKED. / RECEIVED NEW FWD CARGO DOOR; FWD CORNER SCUFF PLATE PN 143A8331-3 (WN3634); REMOVED AND REPLACED FWD CAROGO FWD CORNER SCUFF PLATE IAW 737 AMM 53-11-02-420
